# SDR CA150325018

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO ENGINE NR 2 MULTIPLE WARNINGS NR 2 ENGINE OVERSHOOT TO 100 PERCENT TORQUE, NR 2 ENGINE IDLE GATE FAILED, NR 2 ENGINE FUEL TEMP HIGH. TROUBLESHOOTING ON-GOING.
